About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 726296, 10 pages
Research Article

Solving a Fully Fuzzy Linear Programming Problem through Compromise Programming

1School of Management, Huazhong University of Science and Technology, Wuhan 430074, China
2College of Economics and Management, Zhejiang University of Technology, Hangzhou 310023, China

Received 22 February 2013; Accepted 9 May 2013

Academic Editor: Reinaldo Martinez Palhares

Copyright © 2013 Haifang Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haifang Cheng, Weilai Huang, and Jianhu Cai, “Solving a Fully Fuzzy Linear Programming Problem through Compromise Programming,” Journal of Applied Mathematics, vol. 2013, Article ID 726296, 10 pages, 2013. doi:10.1155/2013/726296